HomePublications

A Schanuel property for exponentially transcendental powers

Research output: Contribution to journalArticle

Open Access permissions

Open

Documents

DOI

Authors

Organisational units

Abstract

We prove the analogue of Schanuel's conjecture for raising to the power of an exponentially transcendental real number. All but countably many real numbers are exponentially transcendental. We also give a more general result for several powers in a context which encompasses the complex case.

Details

Original languageEnglish
Pages (from-to)917-922
Number of pages6
JournalBulletin of the London Mathematical Society
Volume42
Issue number5
DOIs
Publication statusPublished - 2010
Peer-reviewedYes

View graph of relations

ID: 714132

Related by author
  1. Existentially closed exponential fields

    Research output: Contribution to journalArticle

  2. Differential Existential Closedness for the j-function

    Research output: Contribution to journalArticle

  3. Blurred Complex Exponentiation

    Research output: Contribution to journalArticle

  4. On local definability of holomorphic functions

    Research output: Contribution to journalArticle

  5. Pseudo-exponential maps, variants, and quasiminimality

    Research output: Contribution to journalArticle

Related by journal
  1. The Nakayama automorphism of a self-injective preprojective algebra

    Research output: Contribution to journalArticle

  2. The regular representations of GLN over finite local principal ideal rings

    Research output: Contribution to journalArticle

  3. Quasiminimal structures and excellence

    Research output: Contribution to journalArticle

  4. Exponential algebraicity in exponential fields

    Research output: Contribution to journalArticle